Publications of Wolfgang Arendt

The list of publications is also available in pdf-format: Download list of publications

Electronic list of publications


2005

Articles:

85.
pdf
Arendt, Wolfgang; Thomaschewski, Sonja
Local operators and forms
Positivity, 9(3):357--367
2005
ISSN: 1385-1292

2004

Articles:

84.
pdf
Arendt, Wolfgang; Batty, Charles J. K.; Bu, Shangquan
Fourier multipliers for Hölder continuous functions and maximal regularity
Studia Math., 160(1):23--51
2004
ISSN: 0039-3223
83.
pdf
Arendt, Wolfgang; Bu, Shangquan
Operator-valued Fourier multipliers on periodic Besov spaces and applications
Proc. Edinb. Math. Soc. (2), 47(1):15--33
2004
ISSN: 0013-0915
82.
pdf
Arendt, Wolfgang; Bu, Shangquan
Operator-valued multiplier theorems characterizing Hilbert spaces
J. Aust. Math. Soc., 77(2):175--184
2004
ISSN: 1446-7887

Books:

81.
default
Nonlinear evolution equations and related topics
In Arendt, Wolfgang and Brézis, Haïm and Pierre, Michel, editor,
Publisher: Birkhäuser Verlag, Basel
2004
ISBN: 3-7643-7107-2

Contributions to collections:

80.
pdf
Arendt, Wolfgang
Semigroups and Evolution Equations: Functional Calculus, Regularity and Kernel Estimates
In Dafermos, C. M. and Feireisl, E., editor, Handbook of Differential Equations, Evolutionary Equations. Vol. I of Handb. Differ. Equ.
page 1--85.
Publisher: North-Holland, Amsterdam
2004
79.
pdf
Arendt, Wolfgang; Lalaoui Rhali, Soumia
On the well-posedness of the heat equation on unbounded domains
Proceedings of the 2004-Fez Conference on Differential Equations and Mechanics Volume 11 of Electron. J. Differ. Equ. Conf.
page 23--32 (electronic).
Publisher: Texas State Univ.--San Marcos, Dept. Math., San Marcos, TX
2004

2003

Articles:

78.
pdf
Arendt, Wolfgang; Bu, Shangquan
Tools for maximal regularity
Math. Proc. Cambridge Philos. Soc., 134(2):317--336
2003
ISSN: 0305-0041
77.
pdf
Arendt, Wolfgang; Metafune, Giorgio; Pallara, Diego; Romanelli, Silvia
The Laplacian with Wentzell-Robin boundary conditions on spaces of continuous functions
Semigroup Forum, 67(2):247--261
2003
ISSN: 0037-1912
76.
pdf
Arendt, Wolfgang; Warma, Mahamadi
Dirichlet and Neumann boundary conditions: What is in between?
J. Evol. Equ., 3(1):119--135
2003
ISSN: 1424-3199
75.
pdf
Arendt, Wolfgang; Warma, Mahamadi
The Laplacian with Robin boundary conditions on arbitrary domains
Potential Anal., 19(4):341--363
2003
ISSN: 0926-2601
74.
pdf
Brézis, Haïm; Arendt, Wolfgang; Barthélemy, Louise; Crandall, Michael; Carillo, Jose; Diaz, J. Ildefonso; Goldstein, Jerome A.; Pierre, Michel; Vazquez, Juan Luis
Introduction
J. Evol. Equ., 3(1):1--9
2003
ISSN: 1424-3199

2002

Articles:

73.
pdf
Arendt, Wolfgang
Does diffusion determine the body?
J. Reine Angew. Math., 550:97--123
2002
ISSN: 0075-4102
72.
pdf
Arendt, Wolfgang; Bu, Shangquan
The operator-valued Marcinkiewicz multiplier theorem and maximal regularity
Math. Z., 240(2):311--343
2002
ISSN: 0025-5874
71.
pdf
Arendt, Wolfgang; de Pagter, Ben
Spectrum and asymptotics of the Black-Scholes partial differential equation in (L1,L)-interpolation spaces
Pacific J. Math., 202(1):1--36
2002
ISSN: 0030-8730

2001

Articles:

70.
pdf
Arendt, Wolfgang
Approximation of degenerate semigroups
Taiwanese J. Math., 5(2):279--295
2001
ISSN: 1027-5487
69.
pdf
Arendt, Wolfgang; Bu, Shangquan; Haase, Markus
Functional calculus, variational methods and Liapunov's theorem
Arch. Math. (Basel), 77(1):65--75
2001
ISSN: 0003-889X
68.
pdf
Arendt, Wolfgang; Goldstein, Jerome A.; Nagel, Rainer
Introduction [In memoriam Tosio Kato, 1917--1999]
J. Evol. Equ., 1(4):349--351
2001
ISSN: 1424-3199

Books:

67.
default
Arendt, Wolfgang; Batty, Charles J. K.; Hieber, Matthias; Neubrander, Frank
Vector-valued Laplace transforms and Cauchy problems
Volume 96 of Monographs in Mathematics
Publisher: Birkhäuser Verlag, Basel
2001
ISBN: 3-7643-6549-8

Contributions to collections:

66.
pdf
Arendt, Wolfgang
Different domains induce different heat semigroups on C0(Ω)
In Weis, Lutz and Lumer, Günter, editor, Evolution equations and their applications in physical and life sciences (Bad Herrenalb, 1998) Volume 215 of Lecture Notes in Pure and Appl. Math.
page 1--14.
Publisher: Marcel Dekker, Inc., New York
2001

2000

Articles:

65.
pdf
Arendt, Wolfgang
Resolvent positive operators and inhomogeneous boundary conditions
Ann. Sc. Norm. Sup. Pisa Cl. Sci. (4), 29(3):639--670
2000
ISSN: 0391-173X
64.
pdf
Arendt, Wolfgang; Batty, Charles J. K.
Slowly oscillating solutions of Cauchy problems with countable spectrum
Proc. Roy. Soc. Edinburgh Sect. A, 130(3):471--484
2000
ISSN: 0308-2105
63.
pdf
Arendt, Wolfgang; Nikolski, Nicolai
Vector-valued holomorphic functions revisited
Math. Z., 234(4):777--805
2000
ISSN: 0025-5874

1999

Articles:

62.
pdf
Arendt, Wolfgang; Batty, Charles J. K.
Asymptotically almost periodic solutions of inhomogeneous Cauchy problems on the half-line
Bull. London Math. Soc., 31(3):291--304
1999
ISSN: 0024-6093
61.
pdf
Arendt, Wolfgang; Schweiker, Sibylle
Discrete spectrum and almost periodicity
Taiwanese J. Math., 3(4):475--490
1999
ISSN: 1027-5487